# SDR AALA202206292581

- Difficulty date: June 28, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N843NN
- Make and model: Boeing 737823
- Aircraft serial: 30906
- Aircraft time: 35,016 hours, 14,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: Not Seated
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD ATTENDANT INBOARD SIDE FLASHLIGHT NO TEST. RE-SEATED FLASHLIGHT IN CHARGER. OPERATIONAL CHECK OK PER AMM 25-64-00.
